# SDR AALA981815

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AND AROUND FASTENERS OUTBOARD OF STRINGER 27L AT STATION 720D.  REMOVED CORROSION AND INSTALLED DOUBLER PER 53-30-3 SRM.  (M)
